# SDR AALA202410072696

- Difficulty date: September 17, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,175 hours, 14,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT +Y765 BETWEEN FR 69 AND FR 70 IN PASSENGER CABIN. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
